A 72-year-old overweight man, with known hypertension and dyslipidaemia, had an episode of high intensity chest pain, which appeared at rest and lasted for several hours. A few days later, he underwent a cardiological examination and the electrocardiogram showed normofrequent sinus rhythm, ST elevation of 3 mm and Q waves formed in the anterior and lateral wall leads. The patient was diagnosed with late ST elevation myocardial infarction and was transported to our emergency department. On blood test, troponin levels were significantly elevated. He was treated with dual antiplatelet therapy (DAPT, aspirin and ticagrelor) and then underwent percutaneous coronary intervention (PCI). The mid segment of the LAD was suboccluded and two drug eluting stent (DES) were implanted. The right coronary artery also had a critical stenosis at the second segment treated with implantation of a DES. Final angiographic result was good (TIMI 3). The patient was admitted to our coronary unit where he continued to receive DAPT. During hospitalization a routine transthoracic echocardiogram (TTE) was performed which showed dilated left ventricle with a-dyskinesis of the apex and middle segment of the septum and the anterior wall and reduced ejection fraction (FE 35%). Within the apical segment of the septum and inferior wall, was noted an area of 40×14 mm with different echogenicity, probably referable to intramyocardial haematoma (IH) of the ventricular wall or a stratified thrombus. Both Colour Doppler and echo-contrast, using Sonovue, did not show a continuity between the suspected IH and one of the ventricular cavities. On cardiac MRI, this finding was considered of uncertain interpretation (whether IH or non-protundant mural thrombus). Late transmural enhancement was also observed at the same echocardiographic sites with subendocardial hypointensity bands consistent with areas of no-reflow. As the patient was clinically stable and TTE monitoring showed no progression of IH, a joint decision was made by cardiologists and cardiac surgeon to continue conservative management with DAPT without initiating anticoagulant therapy. At 1 month follow-up, TTE showed a reduction of the IH and an improvement of the EF to 45%. IH is a rare complication of myocardial infarction and revascularization treatments. The incidence is not well documented and the finding is usually occasional by TTE. Appropriate management is still controversial and a personalised approach is recommended.